H. Böhrer, P. P. Nawroth
Komplikationen bei Antikoagulation und Lysetherapie
Complications during anticoagulation and thrombolysis
Dieser Beitrag enthält keine Schlüsselwörter
Critical care, Anticoagulants, Thrombolytic therapy, Hemorrhage
Dieser Beitrag enthält keine Zusammenfassung
Summary: The main complication of systemic anticoagulation is bleeding, which may manifest as spontaneous bleeding or as postoperative hemorrhage from surgical sites. Bleeding during heparin treatment requires discontinuation of therapy and in severe cases antagonisation with protamin. Bleeding complications during oral anticoagulant treatment can be managed by antagonisation with vitamin K, possibly combined with prothrombin complex concentrates. In these cases, heparin should be administered for prophylaxis of thromboembolism whenever possible. One of the most critical clinical situations is intracerebral bleeding during oral anticoagulation for prosthetic cardiac valve replacement. Patients treated with platelet aggregation inhibitors or thrombolytic agents also need special consideration.